# SDR SWAA060391

- Difficulty date: February 1, 2006
- Submitted: February 3, 2006
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 2,287 hours, 1,256 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: False Indication
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ALL THREE MLG UNSAFE LIGHTS ILLUMINATED.  RECYCLED MLG HANDLE, ALL INDICATIONS NORMAL.  CHECKED MLG SENSORS & MLG OPERATIONS.  ALL INDICATIONS NORMAL.
